It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-12-2012, 01:46 PM   #1
Junior Member
(female)
 
Join Date: Jun 2011
Location: Buffalo, NY, US
Posts: 16
PinkTwig HB User
Verapamil HCl ER

Hello, everyone I am 28 years old and I have a pulse that stays around 100 beats per minute. It doesn't really bothher me but lately I have been feeling very fatigues, brain fog and a little dizziness. My doctor put me on Verapamil HCl ER 180mg once a day. I haven't started it yet because I'm always worried about side effects, has anyone ever taken this medication before? Does this dose seem high? ALso would my symptoms be from my fast pulse because they seem like more from stress to me. Thanks for your help!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Verapamil and Sleep Deprivation? liongirl29 Heart Disorders 0 05-11-2010 12:23 PM
Verapamil vs Metoprolol MyHeart916 Heart Disorders 0 09-26-2009 08:27 PM
Any problems with Verapamil Pokey449 Heart Disorders 8 08-24-2008 02:38 AM
Verapamil Claytonbear Heart Disorders 5 04-21-2008 08:09 PM
Verapamil 240mg and pvc's magimagikyo Heart Disorders 8 03-29-2008 04:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!